# SDR MALA976079

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A107
- System (JASC): 2910 · Hydraulic System, Main
- Part: Caution Light
- Condition: Illuminated
- Location: Hyd Syst
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO MSP WHEN LOWERING GEAR, THE HYDRAULIC CAUTION LIGHT ILLUMINATED AND NOSE GEAR LIGHT WAS THE ONLY ONE TO ILLUMINATE.  HYDRAULIC PUMP WAS SELECTED OFF AND REFERENCE THE QRH, SELECTED OVERRIDE AND EVERYTHING WAS NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENACE PULLED AND RESET AUTO PUMP CIRCUIT BREAKER.  AUTO PUMP CONTROL SYSTEM, OPS CHECK GOOD.
